MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; MONOPOLAR CURVED SCISSORS (MCS) TIP

INTUITIVE SURGICAL, INC NONE; MONOPOLAR CURVED SCISSORS (MCS) TIP
Model Number 430035-13
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted gynecology myomectomy surgical procedure, the 8mm monopolar curved scissors (mcs) instrument tip was dislocated from instrument and the plastic ring was separated from the tip.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) obtained the following additional information: the instrument was not inspected prior to use.There was no damage noticed.There was no thermal damage or arcing observed.There was no patient injury.
 
Additional Manufacturer Narrative
Intuitive surgical inc.(isi) received the sp monopolar curved scissors tip accessory for failure analysis investigation.The accessory was analyzed and found to have a damaged retaining cover.The retaining cover and metal accessory were returned detached.Upon visual inspection, damage was found at the retaining cover.There were no missing pieces from the damage.The retaining cover and metal accessory were reinstalled.The mcs tip accessory was attempted to install into the in-house monopolar curved instrument but failed due to the damage to the retaining cover, making the tip accessory appear to be dislodged on the instrument when the open and close knob is articulated.The mcs tip accessory's retaining cover exhibits damage external to the retaining bayonet, a feature of the retaining cover that engages with the instrument tube adapter of the mcs instrument.The complaint was confirmed by failure analysis.The probable root cause is attributed to damage during use, which may result if the bayonets are forced outwards, typically during mis-installation or improper removal of the accessory.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
MONOPOLAR CURVED SCISSORS (MCS) TIP
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24050499
Report Number2955842-2026-01143
Device Sequence Number18497002
Product Code NAY
UDI-Device Identifier10886874114374
UDI-Public(01)10886874114374(10)K10250731
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number430035-13
Device Catalogue Number430035
Device Lot NumberK10250731
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer01/13/2026
03/13/2026
Initial Report FDA Received Date01/13/2026
Supplement Report FDA Received Date02/02/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown